Notre Dame Journal of Formal Logic

Why is conjunctive simplification invalid?

Bruce E. R. Thompson

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 32, Number 2 (1991), 248-254.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093635749

Mathematical Reviews number (MathSciNet)
MR1122998

Digital Object Identifier
doi:10.1305/ndjfl/1093635749

Subjects
Primary: 03B60: Other nonclassical logic

Citation

Thompson, Bruce E. R. Why is conjunctive simplification invalid?. Notre Dame Journal of Formal Logic 32 (1991), no. 2, 248--254. doi:10.1305/ndjfl/1093635749. http://projecteuclid.org/euclid.ndjfl/1093635749.


Export citation